# SDR 04FDEA00022

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Part number: ACA73511
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT 9-G NET YOKE ATTACHMENT FRAME DENTED.  NET YOKE ATTACHMENT FRAME DENTED REPAIR CARRIED OUT AS PER DWG SRZ-53-503. PERFORMED NDT INSPECTION ON TRIMMED OUT AREA, CRACK FREE CONDITION.
